# SDR 96ZZZX5880

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2119C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970015
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector O-Ring
- Part number: 236405
- Condition: Failed
- Location: Lt & Rt Wing
- Component: Scott
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRAINED FROM ONE SIDE TO OTHER CAUSING LOW TANK TO FLOOD.  UNABLE TO MOVE FUEL SELECTORS TO OFF POSITION.  REMOVED SELECTOR AND FOUND BOTH LEFT AND RIGHT SELECTOR O-RINGS IN A MELTED STATE, PARTS OF O-RINGS IN SELECT OR RACK GEAR.  ONE SET OF O-RINGS HAVE DISINTEGRATED.  APPEARS THE LACK OF USE AND TIME WERE A CONTRIBUTING FACTOR.  (REFERENCE AD 80-18-10 AND PIPER SB 648A.  (THESE ARE ON A PA31).  THE VALVE IS SIMILAR AND THE PROBLEM THE SAME).
